# SDR DL72L954401

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV-2 CK, LT AFT SERVICE DOOR (S/N 593) HAS A .5 INCH CRACK IN THE UPPER HINGE CUTOUT OF THE FWD FRAME.  REPAIRED PER SRM 52-40-2 FIG 4.
